Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Lie supergroup actions on supermanifolds


Authors: Charles P. Boyer and O. A. Sánchez-Valenzuela
Journal: Trans. Amer. Math. Soc. 323 (1991), 151-175
MSC: Primary 58A50; Secondary 17A70, 22E30, 22E60
MathSciNet review: 998351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lie supergroups are here understood as group objects in the category of supermanifolds (as in [$ 2$, $ 5$, and $ 15$]). Actions of Lie supergroups in supermanifolds are defined by means of diagrams of supermanifold morphisms. Examples of such actions are given. Among them emerge the linear actions discussed in [$ 2$, $ 5$, and $ 12$] and the natural actions on the Grassmannian supermanifolds studied in [$ 6$-$ 9$ and $ 13$]. The nature of the isotropy subsupergroup associated to an action is fully elucidated; it is exhibited as an embedded subsupergroup in the spirit of the theory of smooth manifolds and Lie groups and with no need for the Lie-Hopf algebraic approach of Kostant in [$ 3$]. The notion of orbit is also discussed. Explicit calculations of isotropy subsupergroups are included. Also, an alternative proof of the fact that the structural sheaf of a Lie supergroup is isomorphic to the sheaf of sections of a trivial exterior algebra bundle is given, based on the triviality of its supertangent bundle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A50, 17A70, 22E30, 22E60

Retrieve articles in all journals with MSC: 58A50, 17A70, 22E30, 22E60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0998351-4
PII: S 0002-9947(1991)0998351-4
Article copyright: © Copyright 1991 American Mathematical Society